# SDR HNAA2010112200246

- Difficulty date: November 15, 2010
- Submitted: November 28, 2010
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 63,572 hours, 72,345 cycles
- Engine: Pwa PW120A
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Pax Door Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR WARNING LIGHT ILLUMINATED IN FLIGHT.  INSPECTED SENSOR AND WIRING FOR HANDLE IN CLOSET.  FOUND WIRE PULLED OFF BARREL MATRIX CONNECTOR. R & R MATRIX AND REINSTALLED WIRES.  OPERATED DOOR.  OPS CHECKED GOOD AT THIS TIME.
